# SDR WRLA2007082

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A CHECK, EGAT MECHANIC FOUND RT CENTERLINE LANDING GEAR DOOR FORWARD FRAME EXISTING DOUBLER CRACK AT STA Y=1378.225.    09-26-07   REPLACED THE CRACKED FRAME WITH NEW PART PER MD-11 SRM VOL.II 51-35-01 & 51-33-01 REV.40
